# SDR LR7A2025101803791

- Difficulty date: October 18, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 43,126 hours, 28,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Condition: Cracked
- Location: Zone 100
- Part time: 43,126 hours, 28,137 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SCHEDULED FLIGHT FOUND RH STANCHION AT FS 858 LOWER FITTING CRACKED / REPAIR BY REPLACEMENT, REPLACED RH STANCHION LOWER FITTING AT FS858 REF SMP 583 51-70. LP# 60690
